# SDR SWIA2017062043392

- Difficulty date: May 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 34,900 hours, 32,034 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIANO HINGE ON FUSELAGE SIDE WITH WORN HOLES FOR PIN.  REMOVED AND REPLACED PASSENGER DOOR HINGE FUSELAGE SIDE IAW SRM AND REO. PRESSURE CHECK OF REPAIRED AREA WAS FOUND TO BE GOOD NO LEAKS WERE NOTED IAW AMM.
